# SDR SWIA2021081060266

- Difficulty date: May 21, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FWD FORMER FOUND FWD SUPPORT ANGLE CORRODED.      (C-CHECK RO 8/9/2021)    REMOVED OLD ANGLE AND INSTALLED NEW FWD FORMER SUPPORT ANGLE PER CRJ-700 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 & DWG 601R31702 REV N. LEAK CHECK GOOD. COMPLIED WITH SKY CARD 51-900-1002-SKY
